ISSN:
 1078-0947

eISSN:
 1553-5231

All Issues

Volume 39, 2019

Volume 38, 2018

Volume 37, 2017

Volume 36, 2016

Volume 35, 2015

Volume 34, 2014

Volume 33, 2013

Volume 32, 2012

Volume 31, 2011

Volume 30, 2011

Volume 29, 2011

Volume 28, 2010

Volume 27, 2010

Volume 26, 2010

Volume 25, 2009

Volume 24, 2009

Volume 23, 2009

Volume 22, 2008

Volume 21, 2008

Volume 20, 2008

Volume 19, 2007

Volume 18, 2007

Volume 17, 2007

Volume 16, 2006

Volume 15, 2006

Volume 14, 2006

Volume 13, 2005

Volume 12, 2005

Volume 11, 2004

Volume 10, 2004

Volume 9, 2003

Volume 8, 2002

Volume 7, 2001

Volume 6, 2000

Volume 5, 1999

Volume 4, 1998

Volume 3, 1997

Volume 2, 1996

Volume 1, 1995

Discrete & Continuous Dynamical Systems - A

February 2014 , Volume 34 , Issue 2

Select all articles

Export/Reference:

Gravitational Field Equations and Theory of Dark Matter and Dark Energy
Tian Ma and Shouhong Wang
2014, 34(2): 335-366 doi: 10.3934/dcds.2014.34.335 +[Abstract](1182) +[PDF](549.4KB)
Ergodicity criteria for non-expanding transformations of 2-adic spheres
Vladimir Anashin, Andrei Khrennikov and Ekaterina Yurova
2014, 34(2): 367-377 doi: 10.3934/dcds.2014.34.367 +[Abstract](829) +[PDF](392.8KB)
Viscous Aubry-Mather theory and the Vlasov equation
Ugo Bessi
2014, 34(2): 379-420 doi: 10.3934/dcds.2014.34.379 +[Abstract](859) +[PDF](275.1KB)
On the existence and asymptotic stability of solutions for unsteady mixing-layer models
Tómas Chacón-Rebollo, Macarena Gómez-Mármol and Samuele Rubino
2014, 34(2): 421-436 doi: 10.3934/dcds.2014.34.421 +[Abstract](913) +[PDF](451.3KB)
Well-posedness and ill-posedness for the 3D generalized Navier-Stokes equations in $\dot{F}^{-\alpha,r}_{\frac{3}{\alpha-1}}$
Chao Deng and Xiaohua Yao
2014, 34(2): 437-459 doi: 10.3934/dcds.2014.34.437 +[Abstract](962) +[PDF](587.7KB)
Infinitely many radial solutions to elliptic systems involving critical exponents
Yinbin Deng, Shuangjie Peng and Li Wang
2014, 34(2): 461-475 doi: 10.3934/dcds.2014.34.461 +[Abstract](1056) +[PDF](428.0KB)
Variational discretization for rotating stratified fluids
Mathieu Desbrun, Evan S. Gawlik, François Gay-Balmaz and Vladimir Zeitlin
2014, 34(2): 477-509 doi: 10.3934/dcds.2014.34.477 +[Abstract](989) +[PDF](4891.7KB)
The fundamental solution of linearized nonstationary Navier-Stokes equations of motion around a rotating and translating body
Reinhard Farwig, Ronald B. Guenther, Enrique A. Thomann and Šárka Nečasová
2014, 34(2): 511-529 doi: 10.3934/dcds.2014.34.511 +[Abstract](1057) +[PDF](454.7KB)
Dynamical properties of almost repetitive Delone sets
Dirk Frettlöh and Christoph Richard
2014, 34(2): 531-556 doi: 10.3934/dcds.2014.34.531 +[Abstract](739) +[PDF](522.8KB)
Global existence of small-norm solutions in the reduced Ostrovsky equation
Roger Grimshaw and Dmitry Pelinovsky
2014, 34(2): 557-566 doi: 10.3934/dcds.2014.34.557 +[Abstract](963) +[PDF](366.7KB)
Global weak solutions to the two-dimensional Navier-Stokes equations of compressible heat-conducting flows with symmetric data and forces
Fei Jiang, Song Jiang and Junpin Yin
2014, 34(2): 567-587 doi: 10.3934/dcds.2014.34.567 +[Abstract](1042) +[PDF](486.2KB)
Superstable periodic orbits of 1d maps under quasi-periodic forcing and reducibility loss
Àngel Jorba, Pau Rabassa and Joan Carles Tatjer
2014, 34(2): 589-597 doi: 10.3934/dcds.2014.34.589 +[Abstract](823) +[PDF](319.4KB)
Dynamics of random selfmaps of surfaces with boundary
Seung Won Kim and P. Christopher Staecker
2014, 34(2): 599-611 doi: 10.3934/dcds.2014.34.599 +[Abstract](655) +[PDF](340.8KB)
Steady state analysis for a relaxed cross diffusion model
Thomas Lepoutre and Salomé Martínez
2014, 34(2): 613-633 doi: 10.3934/dcds.2014.34.613 +[Abstract](1114) +[PDF](566.8KB)
Generic property of irregular sets in systems satisfying the specification property
Jinjun Li and Min Wu
2014, 34(2): 635-645 doi: 10.3934/dcds.2014.34.635 +[Abstract](992) +[PDF](346.3KB)
Topological entropy by unit length for the Ginzburg-Landau equation on the line
N. Maaroufi
2014, 34(2): 647-662 doi: 10.3934/dcds.2014.34.647 +[Abstract](1141) +[PDF](421.0KB)
Non-normal numbers with respect to Markov partitions
Manfred G. Madritsch
2014, 34(2): 663-676 doi: 10.3934/dcds.2014.34.663 +[Abstract](733) +[PDF](369.0KB)
Gevrey normal forms for nilpotent contact points of order two
P. De Maesschalck
2014, 34(2): 677-688 doi: 10.3934/dcds.2014.34.677 +[Abstract](887) +[PDF](355.5KB)
Invariant Tori for Benjamin-Ono Equation with Unbounded quasi-periodically forced Perturbation
Lufang Mi and Kangkang Zhang
2014, 34(2): 689-707 doi: 10.3934/dcds.2014.34.689 +[Abstract](840) +[PDF](277.8KB)
On the derivative of the $\alpha$-Farey-Minkowski function
Sara Munday
2014, 34(2): 709-732 doi: 10.3934/dcds.2014.34.709 +[Abstract](794) +[PDF](295.0KB)
The defocusing $\dot{H}^{1/2}$-critical NLS in high dimensions
Jason Murphy
2014, 34(2): 733-748 doi: 10.3934/dcds.2014.34.733 +[Abstract](730) +[PDF](459.5KB)
Goldstein-Wentzell boundary conditions: Recent results with Jerry and Gisèle Goldstein
Silvia Romanelli
2014, 34(2): 749-760 doi: 10.3934/dcds.2014.34.749 +[Abstract](858) +[PDF](139.7KB)
Semi-linear elliptic and elliptic-parabolic equations with Wentzell boundary conditions and $L^1$-data
Paul Sacks and Mahamadi Warma
2014, 34(2): 761-787 doi: 10.3934/dcds.2014.34.761 +[Abstract](722) +[PDF](509.5KB)
Boundedness in a parabolic-parabolic quasilinear chemotaxis system with logistic source
Liangchen Wang, Yuhuan Li and Chunlai Mu
2014, 34(2): 789-802 doi: 10.3934/dcds.2014.34.789 +[Abstract](1141) +[PDF](432.0KB)
Local Well-posedness and Persistence Property for the Generalized Novikov Equation
Yongye Zhao, Yongsheng Li and Wei Yan
2014, 34(2): 803-820 doi: 10.3934/dcds.2014.34.803 +[Abstract](966) +[PDF](454.8KB)
A nonlinear diffusion problem arising in population genetics
Peng Zhou, Jiang Yu and Dongmei Xiao
2014, 34(2): 821-841 doi: 10.3934/dcds.2014.34.821 +[Abstract](980) +[PDF](310.2KB)
Well-posedness, blow-up phenomena and global existence for the generalized $b$-equation with higher-order nonlinearities and weak dissipation
Shouming Zhou, Chunlai Mu and Liangchen Wang
2014, 34(2): 843-867 doi: 10.3934/dcds.2014.34.843 +[Abstract](1268) +[PDF](541.0KB)
Topological quasi-stability of partially hyperbolic diffeomorphisms under random perturbations
Yujun Zhu
2014, 34(2): 869-882 doi: 10.3934/dcds.2014.34.869 +[Abstract](824) +[PDF](384.9KB)

2017  Impact Factor: 1.179

Editors

Referees

Librarians

Email Alert

[Back to Top]